# SDR DALA2025112508594

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 35,046 hours, 3,588 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 28,399 hours, 2,778 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Eng Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - A/C RETURNED TO ATL DUE TO LEFT ENGINE STATOR ANTI-ICE ECAM MESSAGE. UNABLE TO AVOID ENROUTE ICING CONDITIONS.   REPLACED LEFT ENGINE EEC. (LP# 8042352)
